# SDR AALA201705259017

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 9,135 hours, 2,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER EMERGENCY EXIT LIGHT FIXTURE BROKEN.  REPLACED LOWER EMERGENCY LIGHT IAW AMM 33-51-13.
